Please use this identifier to cite or link to this item:
Title: Interpolating wavelets on the sphere
Authors: Chernykh, N. I.
Issue Date: 2019
Publisher: Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences
Citation: Chernykh N. I. Interpolating wavelets on the sphere / N. I. Chernykh. — DOI 10.15826/umj.2019.2.001 // Ural Mathematical Journal. — 2019. — Vol. 5. — Iss. 2. — P. 3-12.
Abstract: There are several works where bases of wavelets on the sphere (mainly orthogonal and wavelet-like bases) were constructed. In all such constructions, the authors seek to preserve the most important properties of classical wavelets including constructions on the basis of the lifting-scheme. In the present paper, we propose one more construction of wavelets on the sphere. Although two of three systems of wavelets constructed in this paper are orthogonal, we are more interested in their interpolation properties. Our main idea consists in a special double expansion of the unit sphere in R3 such that any continuous function on this sphere defined in spherical coordinates is easily mapped into a 2π-periodic function on the plane. After that everything becomes simple, since the classical scheme of the tensor product of one-dimensional bases of functional spaces works to construct bases of spaces of functions of several variables. © 2019, Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences. All rights reserved.
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85078782898
PURE ID: 12012044
ISSN: 24143952
DOI: 10.15826/umj.2019.2.001
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85078782898.pdf169,34 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.